My sad and strange story which i wish would end soon.
#11
I have a friend with clinical depression who describes cyclic episodes that sound very much like what you're suffering. Probably you just aren't on the right medication. It can be frustrating to find the one that works for you, and you shouldn't go through this difficult time alone. I wonder if there is some sort of support group for people with depressive illnesses? Surely there is, there's one for everything else.

None of this means that you are irrational and unintelligent. I'm of the opinion that a LOT of people suffer illnesses like this now because we're so overloaded with chemicals and modern life is so stressful and anti-spiritual. What amazes me is that EVERYONE doesn't have some variant of this problem.

I will pray for you. Hang in there, old man.
Reply
#12
I will also be remembering you in my prayers, Robb. Have you tried sleeping with a rosary under your pillow? While I cannot pretend to have experienced what you are currently going through, it is a comfort for me just to be able to finger it if I am having a hard time sleeping. May God bless and keep you!
Reply
#13
Thank you everyone for your kind prayers and advice.  I am trying to hang in there.  It seems like I go through a very bad time for a few days after I started taking Paxil two Saturdays ago.  Since I upped the dose on Sunday I'm kind of getting those same feelings back again, nervousness, being on edge, and weird head feelings.  I'm trying to stay as relaxed as possible about this and hoping that the extra dose of medication will soon kick in.

I've gone through periods like this for years before.  It started when I was a little kid (but those sessions only lasted either a couple days or a couple weeks).  I should have tried to get help years before but was just too embarrassed or too busy with my life to look into it.  When the troubles came and left I just tried to get on with my life.  Unfortunatly I read that problems like this only get worse with time and usually come out bad in when your in your mid twenties (I'm 27).  I also notice that, aa lot of times, the feelings I suffer from will go away if I busy my mind with something like the computer or reading a book or just talking to somebody.  I'm happily planning on going back to New Jersey in a few weeks for a long vacation.  Hopefully I'll be able to do a lot of stuff to keep my mind busy and finally be freed from this session of misery.

Just please keep on praying for me.  I am so thankful that FE has a section were you can discuss medical problems like this with other people.  I have always felt so alone with this.  It's nice to now be able to tell the world about it and get the advice and help I need.

Bob
Reply
#14
You know you shouldn't up your dosage without talking to a doctor or nurse first, right? That could be dangerous.
Reply
#15
The nurse gave me the option of doing so.  It's only 20mg I'm on now.  Do you think that I should go back to 10mg?  It's just that, while the problem looked like it was going away, it then started coming back again (although I must admit somewhat muted).  How long does Paxil take to get in your system anyway?

Bob
Reply
#16
(05-18-2009, 09:44 PM)Robb Wrote: Thanks for your advice.  Unfortunately I could not see an actual doctor but instead a nurse who proscribed the Paxil for me (only after I recommended it since I had been on it years ago).  I was taking the medicine from Saturday May 2 to Saturday, May 16 at 10mg.  The nurse gave me permission to up the dosage to two a day 920mg) if I thought that 10 wasn't working well enough.  I'm not sure if i should have done that so quickly but I go back to her for an appointment this Saturday.  Understand that I am a big man 9250lbs) so I think that 20mg will probably have more of an effect on me then 10mg.  

This whole thing is just so sickening and embarrassing for me.  People like my parent used to think I was such a rational and elvel headed individual and now they kind of look at me like I'm unstable.  I feel so bad like I haven't a friend in the world or anybody who can understand where I'm coming from.  I know that I am not alone with this and that there are many, many people with a religious based OCD out there ( I only wish that I wasn't one of them).  I could always control this in the past but now it just doesn't want to seem to go away so easily.

I have to give the usual disclaimer here (not a doctor, nurse, psychologist, or therapist - don't even play one on tv).  I have worked in the mental health field in the past.  Don't feel bad about getting help when you need it.  Hopefully the meds will help - therapy can be beneficial as well.  I know it's frustrating - I take meds for anxiety and depression.  It runs in my family and is really frustrating at times.  I wish I didn't have it cuz things would be easier.  The flip side is that it's been much easier to deal with other people who have mental health issues because I have some idea of what they are going through.  You will get through this.  :) :) :awww: :awww: :awww:
Reply
#17
(05-19-2009, 05:15 PM)Robb Wrote: The nurse gave me the option of doing so.  It's only 20mg I'm on now.  Do you think that I should go back to 10mg?  It's just that, while the problem looked like it was going away, it then started coming back again (although I must admit somewhat muted).  How long does Paxil take to get in your system anyway?

Bob

OK -usual warning (not a nurse, doctor, psychologist, therapist) but if the nurse gave you the option, I would think it would be OK.    I would suggest that you call their office and let them know that you increased it.  Also let them know why -  they will be able to tell you how long it can take to feel the effects of the medication.  They may have to adjust the dosage further.  They may also want to look at other meds.  It can take awhile to get the right medication and the right dosage - it's really important that you let them know how things are going.  (I worked as support staff for the nurses in a psychiatry office - heard them repeat this six million three hundred fifty thousand times. :) :) :) )
Reply
#18
..what Joamy said.

Also, tell them when you increased the dosage as well as how much.

By the way, the feelings of isolation and stress and anxiety and like you're hanging by a skinny little thread.......?

So, so many people have felt this, and feel it now. You're not alone. AT ALL.

Rome wasn't built in a day - but it did get built.

:)

Faith, meds, information, communication.

Take good care of yourself - God doesn't make crap, and He made you.
Reply




Users browsing this thread: 1 Guest(s)